symphytum q on liver2 week back I got a leg factured. I did plaster and started taking symphytum q 20 drop and Calceria Carb 30x 4 time a day. And Calcium Vitamin D3 pils. I saw at night on deep sleeps middle of the night I am getting panic attack on my liver and stomach a liquid is releasing from my liver and hurting whole body. It's last 1 hrs then cured automatically. Is this due to symphytum q or Calceria Carb 30x as I am not taking any other medicines. Please suggest.
[Edited by forfeit on 2020-06-29 21:51:56]
forfeit on 2020-06-29
A proper alignment is important in fracture else symphytum can join the ends wrongly.
♡ maheeru 11 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.